# SDR AALA202207294696

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 90,097 hours, 11,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4L DOOR ARMING LEVER DOOR LOOSE. INSTALLED SERVICEABLE ARMING DOOR LEVER PER SRM 51-40-02.
